# SDR AALA202206239589

- Difficulty date: June 15, 2022
- Submitted: June 23, 2022
- Operation: Air carrier
- Aircraft: N843NN
- Make and model: Boeing 737823
- Aircraft serial: 30906
- Aircraft time: 35,014 hours, 14,358 cycles
- System (JASC): 5710 · Wing Main, Frame Structure
- Part: Pressure Web
- Condition: Cracked
- Location: Zone 100 - Fuse
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE: CRACK IN WING CENTER BOX SECTION REAR SPAR VERTICAL PRESSURE DECK WEB LOCATED AT BS 663.75 AND RBL 45. REPAIRED WEB PER SRM 57-10-10-2R-3.
